| Model Number |
1804325-23 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Vascular Dissection (3160)
| Date of Event |
09/20/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.The reported patient effect of dissection is listed in the xience skypoint everolimus eluting coronary stent systems instructions for use (ifu) as a known patient effect of coronary stenting procedures.A conclusive cause for the reported patient effect, and the relationship to the product, if any, cannot be determined; however, the subsequent treatment appears to be related to the operational context of the procedure.There is no indication of a product quality issue with respect to manufacture, design or labeling.The proglide device referenced in b5 will be filed under a separate medwatch report number.
Event or Problem Description
It was reported that the procedure was performed to treat a target lesion in the tortuous left anterior descending (lad) artery.A 3.25 x 23 mm xience skypoint stent was implanted.After stent implantation, a proximal dissection was suspected.An additional xience skypoint stent was implanted to treat the dissection.After the procedure, a perclose proglide vessel closure device was used to close the access site; however, a cuff miss occurred.Hemostasis was achieved with use of a second proglide.There was no adverse patient sequala and no clinically significant delay.No additional information was provided.